# SDR AALA20170710006

- Difficulty date: July 10, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT CARGO LONGITUDINAL FLOOR SUPPORT AT FUSELAGE STATION 727I+5, ABOVE STRINGER 27R.  REMOVED AND REPLACED SUPPORT DECK RAIL ASSEMBLY FROM FUSELAGE STATION 727H+14 TO 727I+12. AND ACCOMPLISHED SPLICE REPAIR AT STRINGER 27R PER SRM 53-00-53, SRM 53-60-53, AND DRAWING 146A7500.
